# SDR IPXA2023110154296

- Difficulty date: November 1, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N391UP
- Make and model: Boeing 767304
- Aircraft serial: 28039
- Aircraft time: 88,628 hours, 18,625 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* DURING WAI FOUND INSPECTIONPANEL, 2 FEET OUTBOARD OF RIGHT ENGINE, HINGES BROKEN BUT PANEL STILL ATTACHED. PANEL REMOVED AND PANEL DEFERRED IAW CDL 57-41-2. PLACKARD INSTALLED.
